# SDR ASMF201208004

- Difficulty date: August 7, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 26,240 hours, 14,271 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 260-262
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, A BIRD STRIKE ON FUSELAGE SKIN AND LT WING L/E FLAPS.   PERFORMED INSPECTION FOR BIRD STRIKE IAW 05-51-18, FOUND 1 DENT ON STA 260 BETWEEN S-15 TO S-16L LENGTH 1.5" WIDTH 1.0" DEPTH 0.023", ONE DENT ON BS 262 BETWEEN S15L TO S16L LENGTH 1" WIDTH 0.750" DEPTH 0.020", 1 DENT ON STA 266 BETWEEN S-15L TO S-16L LENGTH 7" WIDTH 3" DEPTH 0.020" AND 1 DENT ON STN 266 BETWEEN S-16L TO S-17L LENGTH 9.0" WIDTH 3" DEPTH 0.039" THEY WERE WITHIN LIMITS IAW SRM 53-00-01, SO WAS PERFORMED NDTM PART 6 IAW 51-00-00 AND NO CRACKS FOUND.  DAMAGE WAS REMOVED AND REPAIRED IAW AMX-12-0332-01C, SRM 57-41-01, SRM 51-40-02 AND MM 27-81-11, ALL CORRECT.
